Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 93-104
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1989_5_10_1_93_0,
author = {Caselles, Vincent and Klaiany, Charbel},
title = {Existence, uniqueness and regularity for {Kruzkov's} solutions of the {Burger-Carleman's} system},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {93--104},
year = {1989},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 5, 10},
number = {1},
mrnumber = {1425746},
zbl = {0725.35061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1989_5_10_1_93_0/}
}
TY - JOUR AU - Caselles, Vincent AU - Klaiany, Charbel TI - Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1989 SP - 93 EP - 104 VL - 10 IS - 1 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1989_5_10_1_93_0/ LA - en ID - AFST_1989_5_10_1_93_0 ER -
%0 Journal Article %A Caselles, Vincent %A Klaiany, Charbel %T Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1989 %P 93-104 %V 10 %N 1 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1989_5_10_1_93_0/ %G en %F AFST_1989_5_10_1_93_0
Caselles, Vincent; Klaiany, Charbel. Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 93-104. http://geodesic.mathdoc.fr/item/AFST_1989_5_10_1_93_0/
